# SDR JJBA20250414058

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 47,664 hours, 30,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 9623
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,750 hours, 6,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 18 INOPERATIVE AND EMERGENCY CEILING LIGHTS AT 18. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY FOR ROW 18. OPS CHECK GOOD.
